Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Having nocturnal emission. Noticing white sticky substance in urine. Having back pain. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6655 Questions
Question
hi i am 23 i was having nocturnal emission since 4 years at an average of 5 times a week. i recently went to oa doctor when this got more annoying.he has given me depsonil 25 at bedtime n some anti biotics. night discharged has stopped but now since two days i am noticing white thick sticky substance that i pass with urine.. it looks like dead sperms or something it sticks to the pot n doesnt go off even after flushing it twice..i touched it it very thick n white. it pains after it comes out, i can feel it moving out through the penis involuntarily it gives me burning sensation n causes pain post urination. also when i urinate n come out of the rest roon after 2 or 5 mins i involuntarily pass urine.. i have a back pain n feel vomiting also.. i earlier used to have lot of abdominal pains. for which i did a CECT abdn with oral contrast that was normal. my usg is normal too.. i dont have any other medical condition
i have lost all sexual urge also and my penis has become small.. i have stopped masterbating since 3 years
what could be it ?
Posted Fri, 31 Aug 2012 in Men's Health
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello XXXXXX.
Thanks for the query.
Your symptoms suggest that most likely you are suffering from congestive prostatitis.
 During sexual arousal the prostate gland & seminal vesicles manufacture fluid that accounts for the majority of the semen.   Arousal without ejaculation causes the prostate to swell with fluid producing tension on the prostate’s capsule.  This may occur with prolonged foreplay, with coitus interruptus, or by holding back ejaculation during intercourse or masturbation.  It may also occur if a man rarely ejaculates as in you since neither you are doing sex nor any masturbation.  In this case, the prostate is still stimulated to  secrete fluid in response to sexual. dreams, fantasies and thoughts. 

There are a variety of symptoms that may occur with this condition. Stool passing through the rectum may push on the distended prostate producing a penile discharge.  Prolonged sitting (you sit on the prostate) can cause the discharge to be noted before voiding.  At the end of urination, as the bladder is emptying out the last few drops of urine, it actually squeezes the prostate.  If the prostate is congested, one may note  fluid at the end of urination.  A man may notice this more with sitting to void as there is more pressure exerted on the prostate in this position.   With congestive prostatitis one may experience discomfort which is often referred  to the penis, testicle(s), groin, low back or rectal area.    Irritating urinary symptoms such as frequency or urgency may also occur.  Symptoms are typically immediately relieved by ejaculation and prevented by avoiding sexual arousal without ejaculation.  Sitting in a warm bathtub for 10-15 minutes daily will also provide some relief. Congestion of the prostate can also predispose to infection of this gland.
Although you have received an antibiotic course but probably it was not proper.
You require a culture of urine and semen and then a course of antibiotic therapy.   
I advise you to consult a urologist for the proper counseling and treatment.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Having nocturnal emission. Noticing white sticky substance in urine. Having back pain. What could it be? 1 hour later
Thanks a lot for your informative answer,
u have mentioned XXXXXXX It may also occur if a man rarely ejaculates as in you since neither you are doing sex nor any masturbation XXXXXXX
but i have been having nocturnal emissions every night in which i have been ejaculating lot of sperms. sometimes discharge frequency has reached 3 times a night.

secondly i want to tel u that i have taken the following medicine


first week
one Azithromycin 250 mg twice a day ( morning n evening)
one depsonil 25 mg bed time

for this week my discharge completely stopped and i was normal

second week
one depsonil 25 mg bed time + one neuro aid 0000mcg bed time
one dilotin mps twice a day (morning n evening)

this is my second week of treatment n sinc 2 days i have been passing this white sticky thik mucous type post urination..

i just want to know the side effects of my sickness on my sexual n physical health..

n have i been advised the right medicine by the doctor?

also in the last four years when i had night discharge i never passed any white fluids with urine.. this has happened only after starting the treatment.. can this be a side effet of the medicines?
kindly explain it to me..
thanks in advance..
 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello XXXXXX
The fluid ejaculated during night falls is very very small as compared to the amount ejaculated in sex or masturbation.
There is no effect on your body either from night fall or from passing white fluid from urine or from masturbation or from sex.
The medicines you have taken have not produced any side effects in you.
As I told you that you may be suffering from congestive prostatitis,you must consult a urologist.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Having nocturnal emission. Noticing white sticky substance in urine. Having back pain. What could it be? 2 days later
i went to a sexologist..
he told me to undergo semen test.. do u think its needed..?
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
Do get your semen test done but consult a urologist.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor